Advanced Search

  Select All
Yue Liu, Bernd Zwingmann, Mike Schlaich
Junsheng Zhang, Lihua Hao, Tengyun Jiao, Lusong Que, Mingquan Wang
AIMS Mathematics, 2020, 5(4): 3256-3273. doi: 10.3934/math.2020209
Abstract     + HTML     + PDF(949 KB)
Zheng-Qing Chu, Mobeen Munir, Amina Yousaf, Muhammad Imran Qureshi, Jia-Bao Liu
G. Nandini, M. Venkatachalam, Raúl M. Falcón
AIMS Mathematics, 2020, 5(5): 4546-4562. doi: 10.3934/math.2020292
  • First
  • Prev
  • 1
  • Next
  • Last
  • Total:1
  • Go To

Scholar Center

Open Access Journals
Blog:
More

Export file

Format

Content

Open Access Journals